Cyclophosphamide-Induced Hepatotoxicity in a Patient With Wegener's Granulomatosis

LINDA S. SNYDER, RUSSELL I. HEIGH, MONTE L. ANDERSON

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Cyclophosphamide is widely used in the treatment of many vasculitides. Hepatotoxicity associated with such therapy is uncommon but possible. Herein we describe a well-substantiated case of cyclophosphamide-induced hepatotoxicity in a patient with Wegener's granulomatosis. Physicians should be aware of this potentially serious reaction when cyclophosphamide therapy is initiated. Baseline liver function tests and periodic assessment are recommended during treatment with cyclophosphamide.

Original languageEnglish (US)
Pages (from-to)1203-1204
Number of pages2
JournalMayo Clinic Proceedings
Volume68
Issue number12
DOIs
StatePublished - Jan 1 1993

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Cyclophosphamide-Induced Hepatotoxicity in a Patient With Wegener's Granulomatosis'. Together they form a unique fingerprint.

  • Cite this